Computability and the morphological complexity of some dynamics on continuous domains - ENS - École normale supérieure Accéder directement au contenu
Article Dans Une Revue Theoretical Computer Science Année : 2008

Computability and the morphological complexity of some dynamics on continuous domains

Résumé

The partially ordered set of compact intervals provides a convenient embedding space for the analysis of some Dynamical Systems. Crucial dynamical properties are transferred to it, while allowing an investigation of stability and chaoticity, in terms of computability, in particular in the presence of singularities. We will survey some results which display the connections between the geometric complexity of the dynamics and computability issues, as well as new relations between dynamic predictability and effective decidability.
Fichier principal
Vignette du fichier
2021_08_16_Computability_and_morph....pdf (340.25 Ko) Télécharger le fichier
Origine : Fichiers produits par l'(les) auteur(s)

Dates et versions

hal-03319898 , version 1 (16-08-2021)

Identifiants

Citer

Mathieu Hoyrup, Arda Kolçak, Giuseppe Longo. Computability and the morphological complexity of some dynamics on continuous domains. Theoretical Computer Science, 2008, 398 (1-3), pp.170-182. ⟨10.1016/j.tcs.2008.01.048⟩. ⟨hal-03319898⟩
22 Consultations
31 Téléchargements

Altmetric

Partager

Gmail Facebook X LinkedIn More